ITEM METADATA RECORD
Title: Almost Gibbsian versus weakly Gibbsian measures
Authors: Maes, Christian ×
Redig, Frank
Van Moffaert, A
Leuven, KU #
Issue Date: Jan-1999
Publisher: Elsevier science bv
Series Title: Stochastic processes and their applications vol:79 issue:1 pages:1-15
Abstract: We consider two possible extensions of the standard definition of Gibbs measures for lattice spin systems. When a random field has conditional distributions which are almost surely continuous (almost Gibbsian held), then there is a potential for that held which is almost surely summable (weakly Gibbsian held). This generalizes the standard Kozlov theorems. The converse is not true in general as is illustrated by counterexamples. (C) 1999 Elsevier Science B.V. All rights reserved.
URI: 
ISSN: 0304-4149
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Clinical and Experimental Endocrinology
Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science